# SDR CALA2019040800545

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 59,947 hours, 22,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Line
- Condition: Pulled
- Location: Window Frame
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDOW WILL NOT SEAL FOUND WATER CONDENSATION LINE PULLED OUT OF CLIPS AND PINCHED IN WINDOW. SECURED LINE AND PRESSURIZED ACFT. NO LEAKS.  AC RETURNED TO THE FIELD
